# SDR QXEA200400194

- Difficulty date: March 4, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 5,970 hours, 6,716 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOI - FLIGHT 2398 - DURING DESCENT, THE FLIGHT ATTENDANT REPORTED THE SMELL OF FUEL.  MAINTENANCE INSPECTED THE NR 1 AND NR 2 ENGINE BAY AREAS, EXHAUSTS, AND THE SURROUNDING AREAS FOR EVIDENCE OF FUEL.  NONE WAS FOUND.  THE OPERATIONAL CHECKS WERE PERFORMED AND WERE GOOD.  COULD NOT DUPLICATE THE DISCREPANCY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
